# SDR CAL960059

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Module
- Part number: 892809040002
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 15,979 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 421 - IAH - THE NR 1 ENGINE LOOP 'B' FIRE DETECTOR LIGHT AND MASTER CAUTION LIGHT ILLUMINATED DURING CLIMB-OUT AT 18,000 FEET.  THE NR 1 ENGINE LOOP SWITCH WAS MOVED TO LOOP 'A' AND TEST WAS NORMAL.  THE NR 1 ENGINE FIRE DETECTION MODULE WAS REMOVED AND REPLACED.  THE NR 1 ENGINE FIRE DETECTION SYSTEM CHECKED GOOD.  (M)
